# SDR GTIA2024011037752

- Difficulty date: January 7, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 12,341 hours, 5,107 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR THROUGHOUT ENTIRE CABIN ON FINAL AND DESCENT REPORTED BY ALL CREW. -PERFORMED ECS CLEANING IAW AMM 21-00-00. R&R RECIRCULATING FILTERS AS PRECAUTIONARY MEASURE IAW AMM 21-21-41. NO SMELL DETECTED AT THIS TIME. THIS CLEARS DEFECT.
